# SDR ASOA2015122014297

- Difficulty date: December 20, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS SEVERAL AREAS OF CORROSION.  ANGLE WAS FOUND TO BE OUT OF LIMITS.  R & R LOWER MOUNTING ANGLE AND LOWER SILL ANGLE AT SERVICE DOOR SILL IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-15-001-001-A01 AND DWG SH670-31950.
